# SDR FDEA202501090040

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 59,694 hours, 28,320 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N402234
- Part serial: 0877
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS MESSAGE WHEN  SELECTING FLAPS 1 ON APPROACH. FOLLOWED QRH.  LANDING UNEVENTFUL.  FOLLOWING FIM FOUND ON THE INBOARD UNIT OF THE INBOARD FLAP ON THE LEFT  WING OIL IN BAD TEXTURE  AND COLOR.  REMOVED LT INBOARD TRANSMISSION IAW AMM.   NO IDENTIFICATION PLATE FOUND ON PART ITSELF BUT FOUND PN 251N4022-34 AND SN : 0877 IN  WORKBENCH.  CONTINUED INSTALATION OF LEFT INBOARD TRANSMISSION UNIT IAW AMM 27-51-06-4 . INSTALATION TESTS PASSED AND THERE ARE NO EICAS MESSAGES. PERFORMED TEST OF ALTERNATE FLAP OPERATION IAW AMM 27-51-00-5. ALL TESTS PASSED. ITEM CLOSED.
